# SDR QXEA200601293

- Difficulty date: May 20, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 11,787 hours, 8,630 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0419
- Condition: Unknown
- Location: Fuel Sys
- Part time: 1,342 hours, 940 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2503, RETURNED TO GATE.  CROSSFLOW PUMP CAUTION MESSAGE ILLUMINATES WHEN MANUAL OVERRIDE IS SELECTED JUST PRIOR TO TAKEOFF.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  REMOVED AND REPLACED FUEL QUANTITY GAUGING COMPUTER FOR PRECAUTIONARY REASON.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
